# SDR CALA2019090201490

- Difficulty date: September 2, 2019
- Submitted: September 2, 2019
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 85,533 hours, 18,770 cycles
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 8062551
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

CLB OUT OF FL250 NOTICED EGT AND N3 ON RT ENGINE IN YELLOW. EGT 832 N3 96 W/ 91.6 NI AND 1.69 E R&R #2 ENG FFG AS PER TOMC IAW MM 73-21-01 LEAK AND OPS CKS GOOD. UNABLE TO DO OPS CK 11 DUE TO 2 ENG STILL EXISTING FAULT. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1233385  SN OFF 6350 GOVERNOR, FUEL   OFF 19-7321-9-0011 6350 ON 19-7321-9-0011 6736 VERIFIED FFG INSTALLATION IN # 2 ENG. PER AMM 73-21-01. C/ W IDT GMM REQUIREMENTS. STILL REQUIRES TEST # 11 ACCELARATION & DECELERATION TEST. PERFORMED TEET 11 PER AMM 71-00-00. TEST PASSED NO FAULTS NOTED. PERFORMED TEST 11 PER AMM 71-00-00. TEST PASSED NO FAULTS NOTED. PERFORMED TEST 11 PER AMM 71-00-00. NO FAULTS NOTED. VERIFIED TEST # 11 PER AMM 71-00-00. OK TO CONTINUE PERFORMED TESTS 1,2,9,10 AND 11, SEE 71-00-00. ENGINE FUNCTIONS NORMALY. SEE LOG #3163641 FOR CORRECTIVE ACTION OF EGT DISCREPANCY. PERFORMED TESTS 1,2,9,10 AND 11, SEE 71-00-00. ENGINE FUNCTIONS NORMALLY. SEE LOG # 3163641 FOR CORRECTIVE ACTION OF EGT DISCREPANCY.
